# SDR SWAA2012111509476

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 37,442 hours, 25,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3014041
- Condition: Missing
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENSE COVER FOR LIGHT ASSEMBLY ON AFT ACCESSORY COMPARTEMNT CAT WALK  MISSING ON CENTER LIGHT.  REMOVED AND REPLACED LENSE BOXER ON AFT ACCESORY COMPARTMENT CATWALK CENTER EMERGENCY EXIT VERTICAL LIGHT IAW B717 AMM 33-51-14.
